Differential and Integral Equations

On the symmetry of minimizing harmonic maps in $N$ dimensions

Étienne Sandier and Itai Shafrir

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 6 (1993), 1531-1541.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370019773

Mathematical Reviews number (MathSciNet)
MR1235210

Zentralblatt MATH identifier
0780.58012

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.
Secondary: 49Q10: Optimization of shapes other than minimal surfaces [See also 90C90]

Citation

Sandier, Étienne; Shafrir, Itai. On the symmetry of minimizing harmonic maps in $N$ dimensions. Differential Integral Equations 6 (1993), no. 6, 1531--1541. https://projecteuclid.org/euclid.die/1370019773


Export citation